# SDR UALA2012051102759

- Difficulty date: May 8, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,531 hours, 21,570 cycles
- Engine: Pwa PW2037
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unsecure
- Location: Row 20def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW PLACARD IN ROW 20 DEF FELL OFF.  SECURED EXIT ROW SIGN.
